Ukrainian Mathematical Journal

, Volume 22, Issue 1, pp 87–90 | Cite as

Absolute continuity of measures corresponding to series of independent stable random variables upon linear transformations of the space

  • R. Ya. Maidanyuk
Brief Communications


Linear Transformation Absolute Continuity Stable Random Variable 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    R. Ya. Maidanyuk, “Absolute continuity for the simplest transformations of measures which correspond to random series,” Theory of Probability and Mathematical Statistics [in Russian], Vol. 1, Izdatel'stvo KGU, Kiev (1969).Google Scholar

Copyright information

© Consultants Bureau 1970

Authors and Affiliations

  • R. Ya. Maidanyuk
    • 1
  1. 1.Institute of Mathematics of the Academy of SciencesUkrainian SSRUkraine

Personalised recommendations